The asymptotic solving method of traveling wave solution to a class of sea-air coupled oscillator model
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (12): 120201     doi:10.7498/aps.61.120201
GENERAL Current Issue| Archive| Adv Search  |   
The asymptotic solving method of traveling wave solution to a class of sea-air coupled oscillator model
SHI Lan-Fang1, Ouyang Cheng2, Mo Jia-Qi2 3
1. College of Mathematics and Physics, Nanjing University of information Science and Technology, Nanjing 210044, China;
2. Faculty of Science, Huzhou Teacher College, Huzhou 313000, China;
3. Deprtment of Mathematics, Anhui Normal University, Wuhu 241003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn